# SDR USAA980390

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A82737403
- Condition: Bent
- Location: Fuselage
- Part time: 19,993 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND SHEARED BOLTS IN ACTUATOR ATTACK BRACKET AND 2 INCH CRACKED BULKHEAD IN RT WHEEL WELL AT ACTUATOR ATTACH FITTING ON BULKHEAD.  FITTING WAS BENT.  MAINTENANCE FERRY FLIGHT FROM CLT-PIT.  INSTALLED DOUBLER ON BULKHEAD AND STACKED SPLICE DOUBLERS ON SUPPORT ANGLE PER EA NR 50473 AND EA NR 50457.  (M)
